# SDR UF6A990909

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 305-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FOUND SHALLOW DENT ON THE LEFT FORWARD FUSELAGE BETWEEN STATION 305FS AND 288FS.  MAINTENANCE INSPECTED DENT AND WAS FOUND TO BE WITHIN LIMITS.  DAMAGE REQUIRES A REPETITIVE 2 YEAR REINSPECTION.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01.  (M)
